Carvedilol: experiencing extreme weakness and diarrhea

Posted by judyak @judyak, Mar 3, 2019

I’m experiencing extreme weakness and diarrhea on 6.125 mg of carvedilol twice a day. I had 5 heart stents November 2017 and started off with 37.5 mg twice a day. My cardiologist brought me down to my current dosage because the weakness was unbearable. Has anyone experienced this?

I tried Carvedillol two times without success because both times I suffered terrible nightmares. This may not be of any help to you, but it does put on the record a side effect for one person from carvediloll.

REPLY
@gamesjr

I tried Carvedillol two times without success because both times I suffered terrible nightmares. This may not be of any help to you, but it does put on the record a side effect for one person from carvediloll.

Jump to this post

Thank you so much. I also experience nightly nightmares. I will mention this to my doctor tomorrow. I sincerely appreciate you sharing your experience.

REPLY

and, my doctor said that carvedilol was a very good heart Ned in several ways it helps regulate heart rate Etc and he was sorry I couldn’t take it. good luck!

REPLY

@judyak I’m sorry to hear that… I was put on Carvedilol at the lowest dose and then raised to 25mg 2x’s a day. Fortunately I’ve had no issues so far. I’ve been on it for several months now. I have read that some people do not tolerate it. In fact my niece, who started it before me, can not take it and had to be put on something else so I thought I might have a problem too.

REPLY

@judyak so sorry for your issues. I myself took carvedilol for many years prior to my transplant but don't remember any side affects like that. Maybe something else your on.

REPLY
@camaroyo

@judyak I’m sorry to hear that… I was put on Carvedilol at the lowest dose and then raised to 25mg 2x’s a day. Fortunately I’ve had no issues so far. I’ve been on it for several months now. I have read that some people do not tolerate it. In fact my niece, who started it before me, can not take it and had to be put on something else so I thought I might have a problem too.

Jump to this post

Thanks for your post. I was on it for a year with no issues then suddenly I started having major problems.

REPLY
@danab

@judyak so sorry for your issues. I myself took carvedilol for many years prior to my transplant but don't remember any side affects like that. Maybe something else your on.

Jump to this post

Thanks for your response.

REPLY
Please login or register to post a reply.